# SDR QXEA2021071300359

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,960 hours, 35,273 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR OUTBOARD WHEEL/TIRE HAS SMOKE COMING OUT  FROM  CENTER AREA OF WHEEL MEDIUM TO SLIGHTLY MORE BREAKING APPLIED ON LANDING. REMOVED FROM SERVICE. INSPECTED THE #1 WHEEL AND BRAKE ASSY WITH NO DEFECTS NOTED. INTERROGATED THE CDS FOR ANY FAULT ON THE ANTISKID SYSTEM WITH NONE FOUND. OPERATED THE BRAKES SEVERAL TIMES WITH NO ABNORMALITIES NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
